# SDR AALA202002189023

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 24,417 hours, 9,687 cycles
- Engine: Iae V2533A5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO CLT DUE TO THE #2 ENGINE FAILURE / COMPRESSOR STALL AND EGT OVER TEMPERATURE  5 MINUTES AFTER TAKE OFF.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   REMOVED AND REPLACED #2 ENGINE ASSY IAW J/C 26L40071004 DUE TO 7TH STAGE BLADE FAILURE.
